RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 26–29 (Mi dan44143)  

This article is cited in 13 scientific papers (total in 13 papers)

MATHEMATICS

On groups with factorization

L. S. Kazarin

Yaroslavl State University

Full text: PDF file (562 kB)

Bibliographic databases:
UDC: 519.4
Presented: В. М. Глушков
Received: 09.09.1980

Citation: L. S. Kazarin, “On groups with factorization”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 26–29

Citation in format AMSBIB
\Bibitem{Kaz81}
\by L.~S.~Kazarin
\paper On groups with factorization
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 26--29
\mathnet{http://mi.mathnet.ru/dan44143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599094}
\zmath{https://zbmath.org/?q=an:0544.20021}


Linking options:
  • http://mi.mathnet.ru/eng/dan44143
  • http://mi.mathnet.ru/eng/dan/v256/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Romanovskii, “A characterization of simple Zassenhaus groups”, Math. USSR-Sb., 47:2 (1984), 397–409  mathnet  crossref  mathscinet  zmath
    2. L. S. Kazarin, “On a problem of Szép”, Math. USSR-Izv., 28:3 (1987), 467–495  mathnet  crossref  mathscinet  zmath
    3. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the finite groups of supersoluble type”, Siberian Math. J., 51:6 (2010), 1004–1012  mathnet  crossref  mathscinet  isi
    5. A. F. Vasilev, T. I. Vasileva, V. N. Tyutyanov, “O konechnykh gruppakh, blizkikh k sverkhrazreshimym gruppam”, PFMT, 2010, no. 2(3), 21–27  mathnet
    6. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the products of $\mathbb P$-subnormal subgroups of finite groups”, Siberian Math. J., 53:1 (2012), 47–54  mathnet  crossref  mathscinet  isi
    7. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On $\mathrm K$-$\mathbb P$-Subnormal Subgroups of Finite Groups”, Math. Notes, 95:4 (2014), 471–480  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. N. Tyutyanov, T. V. Tikhonenko, “O konechnykh gruppakh s zadannoi sistemoi silovskikh podgrupp”, PFMT, 2014, no. 3(20), 85–87  mathnet
    9. V. N. Tyutyanov, P. V. Bychkov, “O konechnykh gruppakh s minimalnymi $\mathbb{P}$-subnormalnymi podgruppami”, PFMT, 2014, no. 4(21), 97–99  mathnet
    10. V. N. Tyutyanov, “Konechnye gruppy s $\mathbb{P}$-subnormalnymi podgruppami Shmidta”, PFMT, 2015, no. 1(22), 88–91  mathnet
    11. V. N. Tyutyanov, T. V. Tikhonenko, “Konechnye gruppy s $\mathbb{P}$-subnormalnymi podgruppami”, PFMT, 2016, no. 1(26), 68–70  mathnet
    12. V. N. Tyutyanov, T. V. Tikhonenko, P. V. Bychkov, “Proizvedenie dvukh $\mathbb{P}$-subnormalnykh podgrupp”, PFMT, 2018, no. 2(35), 80–84  mathnet
    13. V. N. Tyutyanov, A. A. Trofimuk, “Tsepi v konechnykh gruppakh”, PFMT, 2019, no. 4(41), 70–73  mathnet
  • Number of views:
    This page:46
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020